A Modified Multiplicative Update Algorithm for Convex Quadratic Programming Problems with Nonnegativity Constraints

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)431-434
Number of pages4
JournalProceedings of 2012 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 2012

Cite this

@article{b61825928b9b4db3b1c7156be8895e13,
title = "A Modified Multiplicative Update Algorithm for Convex Quadratic Programming Problems with Nonnegativity Constraints",
author = "Norikazu Takahashi",
year = "2012",
language = "English",
pages = "431--434",
journal = "Proceedings of 2012 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - A Modified Multiplicative Update Algorithm for Convex Quadratic Programming Problems with Nonnegativity Constraints

AU - Takahashi, Norikazu

PY - 2012

Y1 - 2012

M3 - Article

SP - 431

EP - 434

JO - Proceedings of 2012 International Symposium on Nonlinear Theory and its Applications

JF - Proceedings of 2012 International Symposium on Nonlinear Theory and its Applications

ER -